Adderall - I am so lucky that I was open to taking it - wonderful!
Anyway, the only draw back is my dry-eye problem! I had lasik done a year ago, which I was having residual dry-eye problems with anyway, and the Addy is making is worse. I am using Restacis (can't remember how to spell it - forgive me) and it works slightly, but not extremely well.
Is there anything I can, short of putting an onion in my eye ;-), to make my eyes produce their own tears?? I am tired of looking stoned/hungover.
ask your doctor and/or pharmacist - I think there is eye drops that lubricate dry eyes. And drink lots of water to keep your body hydrated - I take Adderall too and one of the side effects is dry mouth so maybe you are getting it a bit higher in the eyes
Adderall...isn't that the stuff that contains an aspertame-type chemical in it?
I tried this when they stopped manufacturing pemoline....I took it maybe 2 or 3 months...what a nasty taste it left in my mouth.
I recognized that taste immediately as something familiar but couldn't put a finger on what it was until I remembered a diet chocolate soda that was produced in the mid 80s.
I loved that stuff but had problems thinking after drinking it so stopped buying it. It contained Aspertame!
I will never ever take Adderall again...I need to be able to think, solve problems no matter how small they are, try to live as normal a life as possible which I can do again since finding a pharmacy that compounds pemoline for me.
Why on Earth would a drug manufacturer have to put this stuff in any medication is beyond me unless it's to make more money by producing a drug that causes the symptoms it's supposed to help with & the person taking it having to take more of it.
Pretty smart thinking on their part considering this medication is meant to be swallowed, not chewed!